By Topic

Comments on "Improved quantitative measures of robustness for multivariable systems"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jin-Hoon Kim ; Dept. of Control & Instrum. Eng., Gyeong-Sang Nat. Univ., South Korea

In the above note, (H.-G. Chen and K.-W. Han, 1994) the robust stability bound of the perturbed linear systems is derived iteratively by means of adjusting a sequence of Lyapunov matrices. In this short note, the author shows that the above result can be improved.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 9 )